# SDR DHL2003754002

- Difficulty date: March 18, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Gear Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

DURING CRUISE IN LIGHT TURBULENCE DOOR ANNUNCIATOR LIGHT ILLUMINATED, AND BANGING FELT THROUGH FLOOR OF COCKPIT.  PERFORMED ABNORMAL PROCEDURE AND WITH GEAR HANDLE UP LIGHT DID NOT ILLUMINATE AGAIN.  CYCLED GEAR THRU SEVERAL EXTENSIONS AND RETRACTIONS.  ALL LIGHTS, DOORS AND MECHANICAL OPERATIONS WERE NORMAL IAW B-727 M/M 32-30-00.  NO DEFECTS NOTED.
